MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL

MEDLINE INDUSTRIES, LP Medline; TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Model Number DYND20302
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code Unspecified Kidney or Urinary Problem (4503)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer contact, the syringe "does not perform as needed".The customer reported, on 4/18 the provider stated the syringe "does not have enough strength/suction" which "did not allow for the clots to be evacuated on the floor".The customer reports, due to this, a return to the or was required for hematoma clot evacuation.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Syringe did not provide enough suction.

Brand Name
Medline
Common Device Name
TRAY,IRRIGATION,PISTON SYRINGE,60ML,STRL
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key17011153
Report Number1417592-2023-00237
Device Sequence Number7493229
Product Code KYZ
UDI-Device Identifier10080196031801
UDI-Public10080196031801
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDYND20302
Device Catalogue NumberDYND20302
Device Lot Number0332209A116
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown